MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED PLUS LEFT SIZE 9+; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED PLUS LEFT SIZE 9+; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products(reported): 42560007514 persona stem extension tapered cemented 14mm dia +75mm l lot# 64911552.42556806605 persona femoral posterior augment cemented size 9, 9+ 5mm lot# 65085586.42556606610 persona femoral distal augment cemented size 9, 9+ 10mm lot# 64826713.42556606610 persona femoral distal augment cemented size 9, 9+ 10mm lot# 64664219.42542007501 persona tibia fixed cemented left size f lot# 64847567.42512800714 persona articular surface fixed bearing (cck) left 14mm lot# 64314279.42560007514 persona stem extension tapered cemented 14mm dia +75mm l lot# 64911552.
 
Event or Problem Description
It was reported a patient began to experience an increase in pain approximately 8 months post procedure.The patient was prescribed a medrol pack and an additional course of physical therapy.The pain improved but returned around 2 weeks later where it was presented over the lcl and a genicular block was recommended.All radiographic imaging displays implants in good position without gross failure or loosening and all implants remain in place.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10, h11.H6-component code- suggested code: mechanical (g04) femur.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: mild pain; no indication of loosening.This complaint has been confirmed by review of the provided medical records.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEMUR CEMENTED PLUS LEFT SIZE 9+
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19567533
Report Number0001822565-2024-02065
Device Sequence Number17879623
Product Code JWH
UDI-Device Identifier00889024119833
UDI-Public(01)00889024119833(17)300331(10)64693787
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42504606611
Device Lot Number64693787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight112 KG
Patient EthnicityNon Hispanic
Patient RaceWhite